# SDR SWIA202506300028

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 49,045 hours, 42,724 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 GOUGES TO FUSELAGE SKIN BETWEEN FS589.00 - FS605.00 AND STR 23R-24R   (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
